# SDR WRNA200700015

- Difficulty date: March 10, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 89,777 hours, 16,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 560 S37-38r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, 2 GOUGES IN SKIN WERE FOUND OUT OF LIMITS AT FUSELAGE STA 560 BETWEEN STR 37R AND STR 38R.  BLENDED OUT DAMAGE AREA OF OUTER SKIN IAW EA 01-07013.
